Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 296, Number 1

All articles in this issue are freely accessible.

Relative pressure, relative equilibrium states, compensation functions and many-to-one codes between subshifts
Peter Walters.
Trans. Amer. Math. Soc. 296 (1986), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837796
Isometries for the Legendre-Fenchel transform
Hédy Attouch and Roger J.-B. Wets.
Trans. Amer. Math. Soc. 296 (1986), 33-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837797
Inequalities for the ergodic maximal function and convergence of the averages in weighted $L^{p}$-spaces
F. J. Martín-Reyes.
Trans. Amer. Math. Soc. 296 (1986), 61-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837798
Desingularizations of plane vector fields
F. Cano.
Trans. Amer. Math. Soc. 296 (1986), 83-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837799
The spectrum $(P∧BP⟨2⟩)_{-∞}$
Donald M. Davis, David C. Johnson, John Klippenstein, Mark Mahowald and Steven Wegmann.
Trans. Amer. Math. Soc. 296 (1986), 95-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837800
Factorial property of a ring of automorphic forms
Shigeaki Tsuyumine.
Trans. Amer. Math. Soc. 296 (1986), 111-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837801
Insufficiency of Torres’ conditions for two-component classical links
M. L. Platt.
Trans. Amer. Math. Soc. 296 (1986), 125-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837802
Real hypersurfaces and complex submanifolds in complex projective space
Makoto Kimura.
Trans. Amer. Math. Soc. 296 (1986), 137-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837803
Spanier-Whitehead duality in étale homotopy
Roy Joshua.
Trans. Amer. Math. Soc. 296 (1986), 151-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837804
Paths and cycles in tournaments
Andrew Thomason.
Trans. Amer. Math. Soc. 296 (1986), 167-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837805
Equivariant bundles and cohomology
A. Kozlowski.
Trans. Amer. Math. Soc. 296 (1986), 181-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837806
A parametrix for step-two hypoelliptic diffusion equations
Thomas Taylor.
Trans. Amer. Math. Soc. 296 (1986), 191-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837807
Automorphic images of commutative subspace lattices
K. J. Harrison and W. E. Longstaff.
Trans. Amer. Math. Soc. 296 (1986), 217-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837808
“Almost” implies “near”
Robert M. Anderson.
Trans. Amer. Math. Soc. 296 (1986), 229-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837809
On excursions of reflecting Brownian motion
Pei Hsu.
Trans. Amer. Math. Soc. 296 (1986), 239-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837810
On integers free of large prime factors
Adolf Hildebrand and Gérald Tenenbaum.
Trans. Amer. Math. Soc. 296 (1986), 265-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837811
On a conormal module of smooth set theoretic complete intersections
M. Boratyński.
Trans. Amer. Math. Soc. 296 (1986), 291-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837812
Chebyshev rank in $L_{1}$-approximation
András Kroó.
Trans. Amer. Math. Soc. 296 (1986), 301-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837813
Blow up near higher modes of nonlinear wave equations
Natalia Sternberg.
Trans. Amer. Math. Soc. 296 (1986), 315-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837814
Orbits of the pseudocircle
Judy Kennedy and James T. Rogers.
Trans. Amer. Math. Soc. 296 (1986), 327-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837815
Inequalities for some maximal functions. II
M. Cowling and G. Mauceri.
Trans. Amer. Math. Soc. 296 (1986), 341-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837816
A critical set with nonnull image has large Hausdorff dimension
Alec Norton.
Trans. Amer. Math. Soc. 296 (1986), 367-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837817
On starshaped rearrangement and applications
Bernhard Kawohl.
Trans. Amer. Math. Soc. 296 (1986), 377-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837818
Harmonic analysis on Grassmannian bundles
Robert S. Strichartz.
Trans. Amer. Math. Soc. 296 (1986), 387-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837819
The Fefferman metric and pseudo-Hermitian invariants
John M. Lee.
Trans. Amer. Math. Soc. 296 (1986), 411-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 837820